# SDR HEEA967298

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Aneroid
- Part number: D120P2T
- Condition: Erratic
- Location: Altimeter
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAROMETRIC ANEROID UNIT HAS AN INCONSISTANT OUTPUT.
